Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
DolceDolce

tazorac leaving red marks behind from all my pimples?

Recommended Posts

im starting to be suspicious that tazorac is leaving all these red marks behind after it gets rid of pimples (for every single one)

currently im putting vitamin e on my red marks and spot treating pimples with taz, ever since ive done this (for about 2-3 weeks maybe) every pimples thats gone away that i put taz on thers a red mark.. i dontremember getting a red mark EVERY time from a pimple from before..

anyone else think this?

Share this post


Link to post
Share on other sites

Yeah, my dermatologist says it's normal to get red marks from Retin A and Tazorac. But if the marks are really severe, cut down on the meds.

Yeah, my dermatologist says it's normal to get red marks from Retin A and Tazorac. But if the marks are really severe, cut down on the meds.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×